Home > Health > Pregnant Health >

Is it possible to get pregnant while taking antibiotics and birth control at the same time

Health related question in topics Womens Health .We found some answers as below for this question "Is it possible to get pregnant while taking antibiotics and birth control at the same time",you can compare them.

Some antibiotics can react adversely with birth control medication nullifying its effect raising pregnancy risk [ Source: http://www.chacha.com/question/is-it-possible-to-get-pregnant-while-taking-antibiotics-and-birth-control-at-the-same-time ]
More Answers to "Is it possible to get pregnant while taking antibiotics and birth control at the same time"
Is it possible to get pregnant while taking antibiotics and birth...?
http://www.chacha.com/question/is-it-possible-to-get-pregnant-while-taking-antibiotics-and-birth-control-at-the-same-time
Some antibiotics can react adversely with birth control medication nullifying its effect raising pregnancy risk

Related Questions Answered on Y!Answers

Took antibiotics and now my period is unusually light, could I be pregnant?
Q: I am on birth control and I take it every day at the same time. But I was on antibiotics earlier this month and my husband and I didn't use another form of BC. Normally, before my period comes I get mild cramps, very tender and swollen breasts and I break out on my face. I've been on the same pill for a couple of years and I've had the same symptoms every month since I started it. This is the first month I didn't get them. I am a tiny bit crampy today (normally the first day of my period) and my period is extremely light...practically not there. No breakouts at all this month, in fact this is the best my skin has looked in a long time! And my breasts weren't swollen or tender at all.Is it possible that I could be pregnant? I've heard that antibiotics can decrease the effectiveness of BC but I've also heard that they really don't. Has anyone out there become pregnant while on the pill? I plan on waiting a little longer to see if my period becomes heavier at all but if not...I think a pregnancy test is in order. Thanks for any advice you can give! : )
A: Antibiotics can cause birth control pills to be less effective. My doctor told me this and a nurse at a local health department gave me a list of medicines that can have an effect on birth controls and antibiotics was number one on the list. I'm on birth control to regulate my cycles and there was one month that I didn't have a period because I had taken antibiotics for an ear infection. It would be a good idea to have a pregnancy test if there is no change in your period.
I'm having pregnancy symptoms 3 months after an abortion...?
Q: In June of this year I had a successful abortion at five weeks pregnant. I followed all doctors orders to a T. At my follow-up exam two weeks later I was given a clean bill of health and a negative pregnancy test. My doc prescribed a birth control pill, Estro Step, which I started two days after that exam. All symptoms of pregnancy had disappeared by this point.As a safeguard, my husband and I used lambskin condoms during the first month on the pill. After this we did not use any other birth control other than the pill. I never missed a dose including the placebos.I had a root canal last week and was prescribed 500mg of amoxicillin which I took for five days (1 pill 3x a day). I have had no sexual interaction during this time and will use condoms for the remainder of my cycle since antibiotics make most birth control pills ineffective.This past week I began having pregnancy symptoms. They are the same symptoms I had three months prior, but much more mild. My last period was two weeks ago (the 2nd period post-abortion and while on the pill). It was exceptionally light and only lasted 3 days. I took a home pregnancy test which was negative.Is it possible for symptoms to occur so long after the pregnancy has ended? Could the antibiotic have been a cause of the symptoms? I plan on taking another home pregnancy test in a few days to be on the safe side, but, in the meantime, my mind is racing. The last thing I want is to have gotten pregnant this close to having had an abortion.Thanks for reading. =)
A: Sounds like your birth control pills are doing it. They are horomones and can cause nausea. Check with your doctor. I feel pregers when I try to take them and have to quit, even on a low dose.
TOP


Prev Question: Is it possible to have your period when you are a few weeks pregnant
Next Question:

People also view
  • Is it possible to get pregnant while taking antibiotics and birth control at the same time
  • Is it possible to have your period when you are a few weeks pregnant
  • Does the plan b pill really work
  • Is it normal to feel like you are getting your period when you are first pregnant
  • What does it mean he you have low blood pressure while your pregnant
  • If I get pregnant the DAY I'm suppose to have my period will I still have my period
  • How soon does nausia from pregnancy occur
  • What are the chances of me still being pregnant if my ob/gyn said I was 5 weeks pregnant then 2 weeks later got a negative home pregnancy test
  • What is the first thing to do when you find out you are pregnant
  • What state can you legally get married at 17